I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

reoccurence of ED

User
Posted 01 Sep 2017 at 10:02

I recently seemed to be getting over my ED..I was taking 5mg of Ciakis daily plus a viagra and managing to make love every day.......I stopped the viagra and things got better...even waking up with a touch of morning glory a few times.......now I seem to gone backwards.....failing to get an erection.....has anyone else had this....really dissapointed as I really thought I was coming out of the ED......I am still on zoladex and will be till Oct 2018,,

User
Posted 01 Sep 2017 at 17:59

Just bumping you shaun

We can't control the winds - but we can adjust our sails
User
Posted 05 Sep 2017 at 17:28

Shaun, you are experiencing the expected effects of Zoladex. I fear it will be well into 2019 before you regain your lost appetite. Try to stay positive, you will recover. It just takes time.

AC

Show Most Thanked Posts
User
Posted 01 Sep 2017 at 17:59

Just bumping you shaun

We can't control the winds - but we can adjust our sails
User
Posted 05 Sep 2017 at 17:28

Shaun, you are experiencing the expected effects of Zoladex. I fear it will be well into 2019 before you regain your lost appetite. Try to stay positive, you will recover. It just takes time.

AC

 
Forum Jump  
©2018 Prostate Cancer UK